| Model Number |
1012582-19 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a perforation in the left anterior descending (lad) coronary artery.The 4.0x19 mm graftmaster covered stent failed to cross to treat the perforation.Another, 3.5x16 mm graftmaster covered stent was able to cross and was deployed, sealing the perforation.There were no reported adverse patient sequela and there was no reported clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported failure to advance.There is no indication of a product quality issue with respect to manufacture, design or labeling.